# SDR DALA1203116303

- Difficulty date: January 12, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Thrust Bearing
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

35/681 WING T/E NR 8: THRUST BEARING WORN.  REPLACED WITH NEW THRUST BEARING.
